# SDR SWAA2022020434702

- Difficulty date: November 27, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 19,949 hours, 8,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED FWD CARGO STA500I STR 19R / AFTER EVALUATION GUSSET AT STR 19R. STA 500T; DAMAGE FOUND OUT OF LIMITS PER SRM 51-10-02-OG-0; REMOVED PER SRM 51-40-02-OG-0; LOCATED AND DRILLED NEW GUSSET REPLACEMENT PART # 143A9481; PO# 653043; PER SRM 57-40-05-OG-0; INSTALLED NEW GUSSET REPLACEMENT ON STR. 19R STA 500I PER DWG. 143A7902; SRM -51-80-02-OG-0
